Journal of Differential Geometry

On the topology of positively curved 4-manifolds with symmetry

Wu-Yi Hsiang and Bruce Kleiner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 29, Number 3 (1989), 615-621.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 57R99: None of the above, but in this section


Hsiang, Wu-Yi; Kleiner, Bruce. On the topology of positively curved 4-manifolds with symmetry. J. Differential Geom. 29 (1989), no. 3, 615--621.

Export citation